RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 42, Issue 3  


Functions pluriharmonic on a maniford
V. K. Beloshapka
475
Selberg's trace formula for the Hecke operator generated by an involution, and the eigenvalues of the Laplace–Beltrami operator on the fundamental domain of the modular group $PSL(2,\mathbf Z)$
A. B. Venkov
484
On the stability of the homology of compact Riemannian manifolls
Dào Trong Thi
500
Fano 3-folds. II
V. A. Iskovskikh
506
On the nonemptiness of classes in axiomatic set theory
V. G. Kanovei
550
On tori with a biquadratic splitting field
B. È. Kunyavskii
580
Cohomology of discrete groups and Dirichlet series connected with Jacquet–Langlands cusp Forms
P. F. Kurchanov
588
On the problems of equality and divisibility of words in a semigroup with a defining relation of the from
G. U. Oganesyan
602
On the representation of an $A$-integrable function by a trigonometric series
A. Yu. Petrovich
613
Some variants of the notion of realizability for predicate formulas
V. E. Plisko
636
On theorems of Conner–Floyd type in the theory of unitary cobordism
Yu. B. Rudyak
654
On algebraic cycles on Abelian varieties
S. G. Tankeev
667
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019